Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Campo número")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 860

  • Page / 35
Export

Selection :

  • and

Rational divisors in rational divisor classesBRUIN, N; FLYNN, E. V.Lecture notes in computer science. 2004, pp 132-139, issn 0302-9743, isbn 3-540-22156-5, 8 p.Conference Paper

Nonic 3-adic fieldsJONES, John W; ROBERTS, David P.Lecture notes in computer science. 2004, pp 293-308, issn 0302-9743, isbn 3-540-22156-5, 16 p.Conference Paper

A FORMULA FOR THE DISCRIMINANT OF NUMBER FIELDSHU, Pei-Chu; ZHUAN YE.Proceedings of the American Mathematical Society. 2011, Vol 139, Num 6, pp 2007-2008, issn 0002-9939, 2 p.Article

ON NON-ABELIAN STARK-TYPE CONJECTURESNICKEL, Andreas.Annales de l'Institut Fourier. 2011, Vol 61, Num 6, pp 2577-2608, issn 0373-0956, 32 p.Article

Tables of unit groups and class groups of quintic fields and a regulator boundPOHST, M; WILDANGER, K.Mathematics of computation. 1998, Vol 67, Num 221, pp 361-367, issn 0025-5718Article

Le clôture algébrique du corps des séries formelles = Algebraic closure of power series fieldALI BENHISSI.Annales mathématiques Blaise Pascal. 1995, Vol 2, Num 2, pp 1-14, issn 1259-1734Article

A note on Jacobi sums. IIIONO, T.Proceedings of the Japan Academy. Series A Mathematical sciences. 1993, Vol 69, Num 7, pp 272-274, issn 0386-2194Article

Topological Geon Black Holes in Einstein-Yang-Mills TheoryKOTTANATTU, George T; LOUKO, Jorma.Communications in mathematical physics. 2011, Vol 303, Num 1, pp 127-148, issn 0010-3616, 22 p.Article

Nombre de classes et unités des corps de nombres cycliques quintiques d'E. Lehmer = Class numbers and units of E. Lehmer's quintic cyclic number fieldsJEANNIN, S.Journal de théorie des nombres de Bordeaux. 1996, Vol 8, Num 1, pp 75-92, issn 1246-7405Article

Group rings and the norm groupsKATAYAMA, S.Proceedings of the Japan Academy. Series A Mathematical sciences. 1993, Vol 69, Num 9, pp 363-367, issn 0386-2194Article

Units in real Abelian fieldsFRÖHLICH, A.Journal für die reine und angewandte Mathematik. 1992, Vol 429, pp 191-217, issn 0075-4102Article

Absolute norms of p-primary unitsPISOLKAR, Supriya.Journal de théorie des nombres de Bordeaux. 2009, Vol 21, Num 3, pp 733-740, issn 1246-7405, 8 p.Article

On the class number of an Abelian field with prime conductorYOSHINO, K.Proceedings of the Japan Academy. Series A Mathematical sciences. 1993, Vol 69, Num 7, pp 278-281, issn 0386-2194Article

Normal integral basis and ray class group modulo 4ICHIMURA, Humio; KAWAMOTO, Fuminori.Proceedings of the Japan Academy. Series A Mathematical sciences. 2003, Vol 79, Num 9, pp 139-141, issn 0386-2194, 3 p.Article

Additive complexity and roots of polynomials over number fields and p-adic fieldsROJAS, J. Maurice.Lecture notes in computer science. 2002, pp 506-515, issn 0302-9743, isbn 3-540-43863-7, 10 p.Conference Paper

SOME GENERALIZED EUCLIDEAN AND 2-STAGE EUCLIDEAN NUMBER FIELDS THAT ARE NOT NORM-EUCLIDEANCERRI, Jean-Paul.Mathematics of computation. 2011, Vol 80, Num 276, pp 2289-2298, issn 0025-5718, 10 p.Article

The Lehmer projectLEHMER, D. H; LEHMER, E.Mathematics of computation. 1993, Vol 61, Num 203, pp 313-317, issn 0025-5718Article

ON THE COMPUTATION OF CLASS NUMBERS OF REAL ABELIAN FIELDSHAKKARAINEN, Tuomas.Mathematics of computation. 2009, Vol 78, Num 265, pp 555-573, issn 0025-5718, 19 p.Article

Computational aspects of NUCOMPJACOBSON, Michael J; VAN DER POORTEN, Alfred J.Lecture notes in computer science. 2002, pp 120-133, issn 0302-9743, isbn 3-540-43863-7, 14 p.Conference Paper

A computer algorithm for finding new euclidean number fieldsQUEME, R.Journal de théorie des nombres de Bordeaux. 1998, Vol 10, Num 1, pp 33-48, issn 1246-7405Article

On the center of Galois groups of maximal pro-p extensions of algebraic number fields with restricted ramificationYAMAGISHI, M.Journal für die reine und angewandte Mathematik. 1993, Vol 436, pp 197-208, issn 0075-4102Article

Appendice: sur un théorème de Bloch et Kato (lettre à B. Perrin-Riou) = Appendix: On a theorem of Bloch and Kato (letter to B. Perrin-Riou)FONTAINE, J.-M.Inventiones mathematicae. 1993, Vol 115, Num 1, pp 151-161, issn 0020-9910Article

Essential dimension of Abelian varieties over number fieldsBROSNAN, Patrick; SREEKANTAN, Ramesh.Comptes rendus. Mathématique. 2008, Vol 346, Num 7-8, pp 417-420, issn 1631-073X, 4 p.Article

The nonexistence of nonsolvable octic number fields ramified only at one small primeSYLLA, Lesseni.Mathematics of computation. 2006, Vol 75, Num 255, pp 1519-1526, issn 0025-5718, 8 p.Article

PAC fields over number fieldsJARDEN, Moshe.Journal de théorie des nombres de Bordeaux. 2006, Vol 18, Num 2, pp 371-377, issn 1246-7405, 7 p.Article

  • Page / 35